Alert archive / Massachusetts / Coastal Flood Statements in 2014

Coastal Flood Statement 2, NWS Boston/Norton, MA

March 26, 2014Nantucket County, Massachusetts

NWS Boston/Norton, MA issued this coastal flood statement at Mar 26, 2014, 10:19 AM EDT for Nantucket County, Massachusetts. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2014, 10:19 AM EDT (14:19 UTC)
Expired
Mar 26, 2014, 1:00 PM EDT
In force
3 hr
Issued by
NWS Boston/Norton, MA

County Nantucket County, MA

The radar

The Boston radar (KBOX), 120 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 2.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2014-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2014-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
454 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WHUS41 KBOX 261419
CFWBOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1019 AM EDT WED MAR 26 2014

...COASTAL FLOODING WILL CONTINUE ACROSS THE NORTH SIDE OF
NANTUCKET INTO THE EARLY AFTERNOON...

MAZ024-261700-
/O.EXP.KBOX.CF.W.0002.000000T0000Z-140326T1400Z/
/O.NEW.KBOX.CF.S.0002.140326T1419Z-140326T1700Z/
NANTUCKET MA-
1019 AM EDT WED MAR 26 2014

...COASTAL FLOODING TO CONTINUE INTO THE EARLY AFTERNOON ACROSS
THE NORTH SIDE OF NANTUCKET...

WHILE HIGH TIDE HAS ALREADY OCCURRED ACROSS NANTUCKET...NORTH TO
NORTHWESTERLY WINDS GUSTING TO HURRICANE FORCE WILL CONTINUE TO
RESULT IN MODERATE COASTAL FLOODING ACROSS THE SOUND SIDE OF THE
ISLAND THROUGH LATE MORNING. THIS IS ESPECIALLY TRUE ACROSS BRANT
POINT. CONDITIONS SHOULD SLOWLY IMPROVE BY MID AFTERNOON.

$$

MAZ022-261530-
/O.EXP.KBOX.CF.W.0002.000000T0000Z-140326T1400Z/
BARNSTABLE MA-
1019 AM EDT WED MAR 26 2014

...COASTAL FLOOD WARNING HAS EXPIRED...

HIGH TIDE HAS ALREADY OCCURRED ACROSS THE REGION. HOWEVER...STRONG
NORTHERLY WINDS MAY CONTINUE TO RESULT IN POCKETS OF MINOR COASTAL
FLOODING INTO THE EARLY AFTERNOON.

$$

MAZ015-016-019-023-261530-
/O.EXP.KBOX.CF.Y.0004.000000T0000Z-140326T1400Z/
SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-DUKES MA-
1019 AM EDT WED MAR 26 2014

...COASTAL FLOOD ADVISORY HAS EXPIRED...

HIGH TIDE HAS ALREADY OCCURRED AND NO FURTHER COASTAL FLOODING IS
EXPECTED.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Mar 26, 9:25 AM EDT, 54 minutes earlier.

Area forecast discussion, Mar 26, 9:25 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
925 AM EDT WED MAR 26 2014

.SYNOPSIS...
A POWERFUL OCEAN STORM WILL BRING HURRICANE FORCE WINDS AND
BLIZZARD CONDITIONS THIS MORNING TO CAPE COD...MARTHAS VINEYARD
AND NANTUCKET...WITH MUCH LESS SNOW AND WIND NORTHWEST OF THE CAPE
COD CANAL. MILDER AIR RETURNS FOR THE END OF THE WEEK INTO NEXT
WEEKEND WITH A CHANCE OF SHOWERS FRIDAY INTO SUNDAY. DRY WEATHER
LOOKS TO RETURN FOR THE BEGINNING OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

HIGHLIGHTS...

* DAMAGING WINDS TO HURRICANE FORCE THIS MORNING CAPE COD/NANTUCKET
* BLIZZARD CONDITIONS THIS MORNING CAPE/NANTUCKET/MARTHAS VINEYARD
* SHARP CUTOFF IN SNOWFALL NORTHWEST OF CAPE COD CANAL

925 AM UPDATE...

A WILD MORNING WITH 90 PERCENT OF THE REGION JUST CLOUDY AND WINDY.
MEANWHILE...LOCALIZED BLIZZARD IN PROGRESS ACROSS THE CAPE AND
ISLANDS.  WHITE-OUT CONDITIONS/NEAR ZERO VISIBILITIES
ALONG WITH NORTHERLY WIND GUSTS OF 60 TO 70 MPH.  HAVE EVEN HAD SOME
REPORTS OF GUSTS OVER HURRICANE FORCE ACROSS NANTUCKET!  THIS IN
RESPONSE TO POWERFUL EXTRA-TROPICAL SYSTEM UNDER GOING EXPLOSIVE
BOMBOGENESIS.  SURFACE PRESSURE RAPIDLY DROPPING BELOW 960 MB WELL
EAST OF THE BENCHMARK! TRAVEL IS NOT RECOMMENDED IN THIS REGION WITH
DAMAGING WINDS/POWER OUTAGES ALONG WITH CONSIDERABLE BLOWING AND
DRIFTING SNOW.  TOTAL ACCUMULATIONS OF 5 TO 10 INCHES ARE STILL
ANTICIPATED.  SNOW SHOULD GRADUALLY TAPER OFF THIS AFTERNOON...BUT
IT WILL REMAIN VERY WINDY WITH CONTINUED BLOWING AND DRIFTING SNOW.
TRAVEL IS DANGEROUS AND HIGHLY DISCOURAGED!

WE HAVE ALSO HAD SOME MINOR COASTAL FLOODING FROM THE SOUTH SHORE
ONTO NANTUCKET ISLAND.  HIGH TIDE HAS JUST OCCURRED...BUT SURGE
CONTINUES TO GO UP AT NANTUCKET WITH WIND GUSTS TO HURRICANE
FORCE.  MAY SEE SURGE EVEN GO UP A BIT MORE...SO SOME MINOR
TO LOW END MODERATE COASTAL FLOODING ON THE HARBOR SIDE MAY CONTINUE
FOR A FEW MORE HOURS.

THE MAIN CHANGE TO THE FORECAST WAS TO DROP NORTHERN BRISTOL AND
NEWPORT COUNTIES FROM THE WINTER WEATHER ADVISORY.  LATEST RADAR
IMAGERY AND SHORT TERM MESOSCALE MODELS INDICATE THAT THE REAL
ACCUMULATING SNOW WILL REMAIN TO THE SOUTHEAST OF THIS REGION.  IN
FACT...DRIER AIR WILL BEGIN TO PRESS IN FROM THE NORTHWEST AND MOST
OF THESE LOCATIONS SHOULD JUST RECEIVE A COATING TO PERHAPS AN INCH.

OTHERWISE...TO THE NORTHWEST OF A NEWPORT...TO TAUNTON LINE NO MORE
THAN A FEW FLURRIES THIS MORNING.  A BRIEF PERIOD OF SNOW COULD CLIP
CAPE ANN...BUT OTHERWISE DRY WEATHER PREVAILS.  WINDS SHOULD PICKUP
LATER THIS MORNING AND AFTERNOON WITH WIND GUSTS OF 40 TO 50 MPH
EXPECTED TO OVER SPREAD THE REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
STORM PULLS AWAY WITH WINDS BEGINNING TO RELAX HOWEVER IT WILL
REMAIN BLUSTERY AND COLD. ALTHOUGH DRY WEATHER WILL PREVAIL.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGHLIGHTS...

* MORE SEASONABLE WEATHER EXPECTED LATE THIS WEEK INTO THE WEEKEND
* SHOWERS EXPECTED FRIDAY AND SATURDAY WITH COLD FRONT
* MORE RAIN POSSIBLE WITH LOW PRES SYSTEM SUNDAY

THE 00Z MODELS ARE IN DECENT AGREEMENT THROUGHOUT THE LONG TERM.
HOWEVER...THERE IS QUITE A SERIES OF LOW PRESSURE SYSTEMS MOVING
THROUGH THE NORTHEAST AND THERE ARE DEFINITELY A FEW TRACK AND
INTENSITY DIFFERENCES WITH THESE SYSTEMS.  TEMPERATURES START TO
MODERATE THURSDAY AND CONTINUE TO DO SO INTO THE WEEKEND.  THURSDAY
SHOULD BE QUIET WEATHER WISE WITH HIGH PRESSURE BUILDING INTO THE
REGION.  THEN LOW PRESSURE MOVES OUT OF THE GREAT LAKES THROUGH
QUEBEC FRIDAY...BRINGING A COLD FRONT THROUGH SOUTHERN NEW ENGLAND
LATE FRIDAY INTO SATURDAY.  THIS WILL BRING A ROUND OF SHOWERS TO
THE REGION.  ANOTHER LOW PRESSURE SYSTEM MOVES OFF THE MID-ATLANTIC
COAST AND WILL BRING ANOTHER ROUND OF PRECIP TO SOUTHERN NEW ENGLAND
SATURDAY INTO SUNDAY. THEN QUIET WEATHER RETURNS FOR MONDAY BEFORE
ANOTHER POTENTIAL LOW PRESSURE SYSTEM TUESDAY.

THURSDAY...MID LEVEL RIDGE MOVES OVER SOUTHERN NEW ENGLAND AS HIGH
PRESSURE SLIDES SOUTH OF THE REGION.  QUIET WEATHER PREVAILS AND
TEMPERATURES BEGIN TO MODERATE.  WHILE TEMPS WILL BE WARMER THAN
EARLIER IN THE WEEK...THEY WILL REMAIN BELOW NORMAL.

FRIDAY AND SATURDAY...LOW PRESSURE MOVES THROUGH QUEBEC...PULLING A
COLD FRONT ACROSS SOUTHERN NEW ENGLAND LATE FRIDAY INTO EARLY
SATURDAY.  COLDER TEMPERATURES HOLD OFF UNTIL SUNDAY...SO
TEMPERATURES FRIDAY AND SATURDAY WILL BE NEAR TO JUST ABOVE NORMAL
FOR LATE MARCH.  MOST OF THESE SHOWERS SHOULD BE RAIN SHOWERS THOUGH
A PERIOD OF MIXED PRECIP IS POSSIBLE ACROSS THE NORTHWESTERN ZONES
EARLY FRIDAY MORNING.

SUNDAY...LOW PRESSURE MOVES OFF THE MID-ATLANTIC COAST LATE SATURDAY
AND PASSES CLOSE TO THE 40/70 BENCHMARK SUNDAY BRINGING ANOTHER
ROUND OF PRECIP TO THE REGION.  THERE ARE SOME TRACK DIFFERENCES
BETWEEN THE GFS AND THE ECMWF ON HOW CLOSELY IT TRACKS TO THE
BENCHMARK...WHICH WOULD PLAY A ROLE IN HOW MUCH PRECIP AND WHERE THE
HEAVIEST PRECIP IS FOCUSED.  IT DOES LOOK LIKE THE PTYPE SHOULD BE
RAIN GIVEN THE TEMPERATURE PROFILES.

MONDAY...HIGH PRESSURE CRESTS OVER SOUTHERN NEW ENGLAND.  QUIET
WEATHER IS EXPECTED WITH TEMPERATURES RIGHT AROUND NORMAL.

TUESDAY...ANOTHER LOW PRESSURE SYSTEM DEVELOPS NEAR OR OVER SOUTHERN
NEW ENGLAND...POSSIBLY BRINGING ANOTHER ROUND OF PRECIP TO THE
REGION.

&&

.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

MODERATE TO HIGH FORECAST CONFIDENCE THRU TONIGHT. FORECAST
WEIGHTED MORE HEAVILY TOWARD NAM AND ITS MOS.

TODAY...IFR IN HEAVY SNOW CAPE COD AND ISLANDS WITH CONDITIONS
IMPROVING TO MVFR NORTHWEST OF CANAL AND POSSIBLY TO MARGINAL VFR
BOS-PVD IN MUCH LIGHTER SNOW. STRONG WINDS AND HEAVY SNOW YIELD
BLIZZARD CONDITIONS TO CAPE COD AND ISLANDS. N WINDS HERE WILL
GUST NEAR OR TO HURRICANE FORCE /64 KT/. GUSTS 40 KT LIKELY
INLAND. SNOW ACCUMULATIONS 6-12 INCHES CAPE COD AND ISLANDS...
RAPIDLY DIMINISHING TO 2-4 INCHES SOUTHEAST MA TO AN INCH OR LESS
BOS-PVD. CIGS AND VSBYS IMPROVE THIS AFTERNOON HOWEVER WINDS
REMAIN STRONG. STRONGEST WINDS 7 AM TO NOON CAPE COD AND ISLANDS.

TONIGHT...VFR WITH DIMINISHING WINDS.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. SNOW SHIELD AND MVFR
CONDITIONS LIKELY JUST CLIP LOGAN AIRSPACE THIS MORNING.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK...THURSDAY THROUGH SUNDAY...

THURSDAY...HIGH CONFIDENCE.  VFR.

FRIDAY AND SATURDAY...MODERATE CONFIDENCE. AREAS OF MVFR CIGS/VSBYS
IN SHOWERS AHEAD OF COLD FRONT MOVING THROUGH LATE FRIDAY NIGHT INTO
EARLY SATURDAY. STRONG SOUTHWEST WINDS MOVE IN AT 2000-3000 FEET
WITH SPEEDS OF 50-60 KNOTS. THIS COULD MEAN A PERIOD OF LOW LEVEL
WIND SHEAR.

SUNDAY...LOW TO MODERATE CONFIDENCE.  MVFR CIGS/VSBYS POSSIBLE IN
RAIN/FOG ASSOCIATED WITH FRONTAL SYSTEM.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

*** LIFE THREATENING STORM FOR MARINERS WITH WIND GUSTS UP TO
  HURRICANE FORCE ACROSS THE WATERS EAST AND SOUTH OF CAPE COD AND
  NANTUCKET ***

TODAY...

DANGEROUS OCEAN STORM WITH HURRICANE FORCE WINDS TRACKING ABOUT 140
MILES SOUTHEAST OF THE 40N/70W BENCHMARK THIS MORNING. HIGHEST RISK
OF HURRICANE FORCE WINDS WILL BE THE WATERS NEAR AND EAST OF CAPE
COD AND NANTUCKET. NNE WINDS WILL BACK TO THE NNW AS THE DAY
PROGRESSES. VSBY BELOW A 1/2 MILE IN HEAVY SNOW ACROSS THE WATERS OF
CAPE COD AND THE ISLANDS AND POINTS SOUTH AND EAST. STRONGEST WINDS
7 AM TO MIDDAY.

TONIGHT...

IMPROVING CONDITIONS WITH WINDS DROPPING TO GALE FORCE AND BECOMING
NW. VSBY IMPROVES AS SNOW SHIELD MOVES WELL OFFSHORE. HOWEVER ROUGH
SEAS LINGER.

OUTLOOK...THURSDAY THROUGH SUNDAY...

THURSDAY...HIGH CONFIDENCE. SEAS DIMINISH THURSDAY AS HIGH PRESSURE
SLIDES SOUTH OF NEW ENGLAND...THEN INCREASE AGAIN THURSDAY NIGHT AS
LOW PRESSURE MOVES INTO QUEBEC.  STRONG NORTHWESTERLY GALES DIMINISH
THROUGH THURSDAY AND SLOWLY SHIFT TO THE SOUTHWEST.

FRIDAY AND SATURDAY...MODERATE CONFIDENCE. SMALL CRAFT ADVISORIES
WILL LIKELY BE NEEDED AS WINDS AND SEAS INCREASE IN ADVANCE OF A
COLD FRONT AND AS IT MOVES ACROSS THE WATERS.

SUNDAY...WINDS AND SEAS INCREASE AS LOW PRESSURE MOVES SOUTH OF THE
WATERS.  SMALL CRAFT ADVISORIES WILL BE NEEDED AND THERE IS A LOW
PROBABILITY OF GALES DEPENDING ON THE INTENSITY OF THE LOW.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CTZ002>004.
MA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MAZ002>018-020-
     026.
     HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR MAZ019-
     021>024.
     WINTER WEATHER ADVISORY UNTIL NOON EDT TODAY FOR MAZ018>021.
     COASTAL FLOOD ADVISORY UNTIL 10 AM EDT THIS MORNING FOR MAZ015-
     016-019-023.
     COASTAL FLOOD WARNING UNTIL 10 AM EDT THIS MORNING FOR MAZ022-
     024.
     BLIZZARD WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR MAZ022>024.
NH...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NHZ011-012-015.
RI...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR RIZ001>008.
MARINE...STORM WARNING UNTIL 8 PM EDT THIS EVENING FOR ANZ231>234-250-
     251-256.
     GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR ANZ230-236.
     STORM WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ235-237.
     HURRICANE FORCE WIND WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR
     ANZ254-255.

&&

SYNOPSIS...NOCERA/RLG
NEAR TERM...FRANK
SHORT TERM...NOCERA
LONG TERM...RLG
AVIATION...NOCERA/RLG
MARINE...NOCERA/RLG
Hazardous weather outlook, Mar 26, 8:58 AM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
858 AM EDT WED MAR 26 2014

CTZ002>004-MAZ002>014-017-026-NHZ011-012-015-RIZ001>008-271300-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
NORTHERN BRISTOL MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
858 AM EDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ022-024-271300-
BARNSTABLE MA-NANTUCKET MA-
858 AM EDT WED MAR 26 2014

...BLIZZARD WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   COASTAL FLOOD WARNING.
   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ023-271300-
DUKES MA-
858 AM EDT WED MAR 26 2014

...BLIZZARD WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   COASTAL FLOOD ADVISORY.
   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ021-271300-
SOUTHERN PLYMOUTH MA-
858 AM EDT WED MAR 26 2014

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ018-020-271300-
WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
858 AM EDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ019-271300-
EASTERN PLYMOUTH MA-
858 AM EDT WED MAR 26 2014

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   WINTER WEATHER ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ015-016-271300-
SUFFOLK MA-EASTERN NORFOLK MA-
858 AM EDT WED MAR 26 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ254-255-271300-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
858 AM EDT WED MAR 26 2014

...HURRICANE FORCE WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE FORCE WIND WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ231>234-250-251-256-271300-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
858 AM EDT WED MAR 26 2014

...STORM WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ235-237-271300-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
858 AM EDT WED MAR 26 2014

...STORM WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230-236-271300-
BOSTON HARBOR-NARRAGANSETT BAY-
858 AM EDT WED MAR 26 2014

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Local storm report, Mar 26, 9:17 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
917 AM EDT WED MAR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     NON-TSTM WND DMG WEST YARMOUTH           41.65N  70.24W
03/26/2014                   BARNSTABLE         MA   AMATEUR RADIO

            WIRES DOWN

&&

AED
Local storm report, Mar 26, 9:53 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
953 AM EDT WED MAR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     COASTAL FLOOD    NANTUCKET               41.27N  70.10W
03/26/2014                   NANTUCKET          MA   EMERGENCY MNGR

            EMD REPORTS MAJOR COASTAL FLOODING IN BRANT POINT
            SECTION OF NANTUCKET

&&

AED
Local storm report, Mar 26, 9:59 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
959 AM EDT WED MAR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     NON-TSTM WND GST PLYMOUTH                41.96N  70.68W
03/26/2014  M58 MPH          PLYMOUTH           MA   TRAINED SPOTTER

            PINE HILLS SECTION OF PLYMOUTH

&&

AED
Local storm report, Mar 26, 10:01 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1001 AM EDT WED MAR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     NON-TSTM WND DMG WEST BARNSTABLE         41.71N  70.37W
03/26/2014                   BARNSTABLE         MA   AMATEUR RADIO

            POWER OUTAGES

&&

AED
Local storm report, Mar 26, 10:04 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1004 AM EDT WED MAR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     NON-TSTM WND GST 2 ESE NANTUCKET         41.26N  70.07W
03/26/2014  M74 MPH          NANTUCKET          MA   ASOS

            ACK AIRPORT ASOS

&&

AED
Local storm report, Mar 26, 10:15 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1015 AM EDT WED MAR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     NON-TSTM WND GST NANTUCKET               41.27N  70.10W
03/26/2014  M78 MPH          NANTUCKET          MA   AMATEUR RADIO

            HAM RADIO

&&

AED

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:27 PM EDTCoastal Flood AdvisoryBOXNantucket4 hr
Mar 26, 6:55 PM EDTCoastal Flood StatementBOXBarnstable3 hr

Nearby

Coastal Flood Statements in Massachusetts, 2014Every coastal flood statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.